# SDR AWXA200300071

- Difficulty date: December 30, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 33,199 hours, 13,793 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57443577213
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-07 CHECK A 1/4" CRACK WAS FOUND BELOW THE NO. 3 SLAT STOP PAD AT R/H WING LEADING EDGE. MAINTENANCE CUTOUT DAMAGED SECTION OF R/H WING LEADING EDGE SKIN AND 2 EACH SECTIONS OF LEADING EDGE SPAR;  FABRICATED 2 EACH REPAIR ANGLES, PACKINGS, SKIN INSERTS, AND REINFORCEMENT STRIPS; INSTALLED REPAIR PARTS IAW A320 SRM 51-41-11, PG. 215-217.
